# SDR DLM88091298

- Difficulty date: August 1, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 39,833 hours, 32,517 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Shorted
- Location: Pitot/Static Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AT DEPARTURE PASSENGER NOTICED SMOKE COMING FROM FLOOR VENTS AT ROW 20A.  FOUND HEATER BLANKET FOR LEFT STATIC PORT SHORTED.  REPLACED STATIC PORT PER AMM, LEAK CHECKS PER AMM.
